# SDR DL73S040084

- Difficulty date: January 26, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED IN THE FUSELAGE SKIN AT S27L BETWEEN BS 947.50 TO 967.  CORROSION WAS REMOVED AND AREA REPAIRED PER ERA 386110-14.
